Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda


Journal: Math. Comp. 5 (1951), 184
DOI: https://doi.org/10.1090/S0025-5718-51-99422-7
Original Article: Math. Comp. 4 (1950), 65-75.
Original Article: Math. Comp. 5 (1951), 1-8.
Original Article: Math. Comp. 5 (1951), 53-55.
Original Article: Math. Comp. 5 (1951), 70-81.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-51-99422-7
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society